# SDR AALA201802279010

- Difficulty date: February 3, 2018
- Submitted: February 28, 2018
- Operation: Air carrier
- Aircraft: N817AW
- Make and model: Airbus A319-132
- Aircraft serial: 1373
- Aircraft time: 57,159 hours, 24,877 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Fitting
- Part number: D5337062220600
- Condition: Corroded
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. CORROSION FOUND ON RIGHT HAND MAIN LANDING GEAR DOOR FORWARD ATTACH FITTING, LOCATED AT FR 42, AND BETWEEN STR 41 AND 42.  REPLACED FITTING PER 277695.
